# SDR UIEA2020111702409

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,698 hours, 12,095 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 5609
- Condition: Malfunctioned
- Location: Aft Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP INOPERABLE EICAS AND AFT CAB AUTO ANNUNCIATOR LIGHT ON OVERHEAD PANEL.  TRANSFERRED TO DMI 137977, IAW MEL 21-61-01-02, CAT C, DUE 27NOV20. GTC 0950Z.  C/W W/O 73354, REMOVED AND REPLACED AFT TRIM AIR MODULATING VALVE, IAW AMM 21-61-07.  OPERATIONS CHECK GOOD.  THIS CLEARS MDDR  137977.  MCC NOTIFIED DISP: DL 1010Z.
